# SDR DALA2023111609443

- Difficulty date: November 12, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION ON FIXED BUSHINGS MOVABLE FAIRING ON LH PYLON (4 EA). CORRECTIVE ACTION: REPAIRED INBOARD LUG OF INBOARD SIDE AND REPLACED BUSHINGS (3 EA) OF MOVABLE FAIRING ON LH PYLON AS PER A319 SRM 51-72-12-911-002, A319 SRM 51-21 -11-801 AND A319 SRM 54-55-12-300-003. (0061882)
